# SDR RRXA97175

- Difficulty date: March 27, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8087U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45977
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND DENT IN THE RT WING UPPER SKIN OF THE FLAP EXHAUST GATE FWD INBD END.  FABRICATED AND INSTALLED REPAIR IAW FAA DER TIMCO ENGINEERING SKETCH REO-02969.
